Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26774
Title: Cohomology of substitution tiling spaces
Authors: Barge, M
Diamond, B
Hunton, J
Sadun, L
First Published: Dec-2010
Citation: ERGODIC THEORY AND DYNAMICAL SYSTEMS, 2010, 30 (6), pp. 1607-1627
DOI Link: 10.1017/S0143385709000777
ISSN: 0143-3857
eISSN: 1469-4417
Links: http://hdl.handle.net/2381/26774
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.